MathSciNet Relay Station
MathSciNet bibliographic data
MR1840111 (2002d:30024) 30C62 (30G20)
Ryazanov, Vladimir I.; Vuorinen, Matti K. On Belinskii conformality in countable sets of points. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3049–3056 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement